Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1996, Volume 59, Issue 1, Pages 103–113
DOI: https://doi.org/10.4213/mzm1698
(Mi mzm1698)
 

This article is cited in 28 scientific papers (total in 28 papers)

Coerciveness of functional-differential equations

L. E. Rossovskii

Moscow Aviation Institute
References:
Abstract: We consider functional-differential equations with the Dirichlet conditions and with contraction and dilatation of the arguments. Necessary and sufficient conditions are obtained under which a Garding type inequality holds. These results allow us to verify coerciveness by using a special “symbol” of the equation considered.
Received: 28.06.1994
English version:
Mathematical Notes, 1996, Volume 59, Issue 1, Pages 75–82
DOI: https://doi.org/10.1007/BF02312468
Bibliographic databases:
UDC: 517
Language: Russian
Citation: L. E. Rossovskii, “Coerciveness of functional-differential equations”, Mat. Zametki, 59:1 (1996), 103–113; Math. Notes, 59:1 (1996), 75–82
Citation in format AMSBIB
\Bibitem{Ros96}
\by L.~E.~Rossovskii
\paper Coerciveness of functional-differential equations
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 1
\pages 103--113
\mathnet{http://mi.mathnet.ru/mzm1698}
\crossref{https://doi.org/10.4213/mzm1698}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1391826}
\zmath{https://zbmath.org/?q=an:0893.35134}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 1
\pages 75--82
\crossref{https://doi.org/10.1007/BF02312468}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996UP82900010}
Linking options:
  • https://www.mathnet.ru/eng/mzm1698
  • https://doi.org/10.4213/mzm1698
  • https://www.mathnet.ru/eng/mzm/v59/i1/p103
  • This publication is cited in the following 28 articles:
    1. A. L. Tasevich, “Smoothness of Generalized Solutions to the Dirichlet Problem for Strongly Elliptic Functional Differential Equations with Orthotropic Contractions on the Boundary of Adjacent Subdomains”, J Math Sci, 2024  crossref
    2. A. L. Tasevich, “Gladkost obobschennykh reshenii zadachi Dirikhle dlya silno ellipticheskikh funktsionalno-differentsialnykh uravnenii s ortotropnymi szhatiyami na granitse sosednikh podoblastei”, SMFN, 69, no. 1, Rossiiskii universitet druzhby narodov, M., 2023, 152–165  mathnet  crossref
    3. A. L. Tasevich, “On a Class of Elliptic Functional–Differential Equations with Orthotropic Contractions–Expansions”, Math Notes, 114:5-6 (2023), 978  crossref
    4. V. A. Popov, “Estimates of Solutions of Elliptic Differential-Difference Equations with Degeneration”, J Math Sci, 260:4 (2022), 524  crossref
    5. Popov V.A., “Elliptic Functional Differential Equations With Degenerations”, Lobachevskii J. Math., 41:5, SI (2020), 869–894  crossref  isi
    6. V. A. Popov, “Traces of Generalized Solutions of Elliptic Differential-Difference Equations with Degeneration”, J Math Sci, 239:6 (2019), 840  crossref
    7. V. A. Popov, “Otsenki reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 131–147  mathnet  crossref
    8. Rossovskii L., “Elliptic Functional Differential Equations With Incommensurable Contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 226–239  crossref  mathscinet  zmath  isi
    9. A. Tasevich, “Analysis of functional-differential equation with orthotropic contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 240–248  crossref  zmath  isi  scopus
    10. L. E. Rossovskii, A. L. Tasevich, “Unique solvability of a functional-differential equation with orthotropic contractions in weighted spaces”, Differ. Equ., 53:12 (2017), 1631–1644  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    11. L. Rossovskii, “Elliptic functional differential equations with incommensurable contractions”, Math. Model. Nat. Phenom., 12:6 (2017), 226  crossref
    12. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. V. A. Popov, “Sledy obobschennykh reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 124–139  mathnet
    14. L. E. Rossovskii, “Continuous dependence of solutions to functional differential equations on the scaling parameter”, Eurasian Math. J., 7:2 (2016), 68–74  mathnet  mathscinet
    15. L. E. Rossovskii, A. L. Tasevich, “The First Boundary-Value Problem for Strongly Elliptic Functional-Differential Equations with Orthotropic Contractions”, Math. Notes, 97:5 (2015), 745–758  mathnet  crossref  crossref  mathscinet  isi  elib
    16. A. L. Tasevich, “Smoothness of generalized solutions of the Dirichlet problem for strongly elliptic functional differential equations with orthotropic contractions”, Journal of Mathematical Sciences, 233:4 (2018), 541–554  mathnet  crossref
    17. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    18. L. E. Rossovskii, “The coercivity of functional differential equations”, Journal of Mathematical Sciences, 201:5 (2014), 663–672  mathnet  crossref  mathscinet
    19. Rossovskii L.E., “Ob odnom klasse sektorialnykh funktsionalno-differentsialnykh operatorov”, Differentsialnye uravneniya, 48:2 (2012), 227–227  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    20. L. E. Rossovskii, “On the Spectral Stability of Functional-Differential Equations”, Math. Notes, 90:6 (2011), 867–881  mathnet  crossref  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:591
    Full-text PDF :285
    References:66
    First page:2
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025